MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0602660
Medical Device Problem Codes Difficult to Flush (1251); Suction Problem (2170); Obstruction of Flow (2423)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that sometime post a port placement procedure, the patient allegedly experienced swelling at chest pocket.It was further reported that the port was allegedly unable to be aspirated and infused and the port allegedly had a blockage.There was no reported patient injury.
 
Event or Problem Description
It was reported that sometime post a port placement, the patient allegedly experienced swelling at chest pocket.It was further reported that the port was allegedly unable to be aspirated and infused and the port allegedly had a blockage.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported obstruction, difficult to flush, and suction issues as no objective evidence was provided for review.Furthermore, the clinical conditions alleged in the complaint cannot be confirmed.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (method) h11: d4 (unique identifier (udi) #) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
M.R.I. IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 9.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20813659
Report Number3006260740-2024-07123
Device Sequence Number18593605
Product Code LJT
UDI-Device Identifier00801741025655
UDI-Public(01)00801741025655(11)240109(17)280430(10)REHW1896
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0602660
Device Lot NumberREHW1896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date11/30/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown